# SDR CA190622002

- Difficulty date: June 19, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 11,653 hours
- System (JASC): 5280 · Landing Gear Doors
- Part: Scuff Plate
- Part number: 85424077
- Condition: Detached
- Location: Aft Mlg Door
- Part time: 12,646 hours
- Component: Aft Mlg Door, Dhav
- Component part number: 85424003003
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING GEAR RETRACTION ON DEPARTURE, SEVERAL PASSENGERS NOTED A WHITE PART FALLING OFF THE RH AFT NACELLE. A LOUD NOISE WAS HEARD. THE AIRCRAFT RETURNED TO THE POINT OF DEPARTURE. MAINTENANCE DISCOVERED THAT THE RH MLG AFT DOOR SCUFF PLATE HAD BECOME DETACHED AND STRUCK THE LOWER FUSELAGE FORWARD OF THE SERVICE DOOR. THE REMAINING ADHESIVE ON THE DOOR SHOWED SIGNS OF A VOID WITH POSSIBLE WATER INGRESS. NO IMPACT DAMAGE. THE AIRCRAFT WAS RELEASED FOR SERVICE PER THE APPROPRIATE CONDITIONS OF THE SRM. (TC# 20190622002)
